# SDR DALA2024052105393

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 116,164 hours, 17,531 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 MLG WHEEL WALL LH FWD BULKHEAD PICKLE FORK AREA FOUND CORROSION. CORRECTIVE ACTION: REPAIRED THE CORROSION ON THE LH SIDE FRAME FITTING AND REAR SPAR WEB AS PER PRI 617663-14 (0349666)
